A 16-year-old boy died of a suspected drug overdose after taking a pink ecstasy-type pill at a Halloween rave. The death prompted police to warn others against taking the square, pink pill stamped with the Rolls Royce logo.

The schoolboy became sick at 1am on Sunday (29 October) after attending a Halloween rave in Gwytherin, North Wales, Metro reported. An ambulance arrived at the event and took the teen to Ysbyty Glan Clwyd [Glan Clwyd Hospital], where he died, police said.

Authorities are urging anyone who may have taken the pill and are feeling ill to immediately go to hospital.

"It is believed at this time that he may have taken ecstasy type tablets described as pink, square shaped with the Rolls Royce 'RR' symbol on one side and '200mg' on the other," a North Wales Police spokesperson said.

"Police are urging anyone who took these tablets at the festival last night and is showing any ill effects to attend hospital as a matter of urgency. They are also warning that anyone in possession of them not to take them," the spokesperson added.

Superintendent Gareth Evans added: "This is a truly tragic incident in which a young boy has lost his life. Our thoughts are with his family and friends at this terribly difficult time and specially trained officers are supporting them."

Anyone with information is asked to contact police on 101 or Crimestoppers anonymously on 0800 555 111 quoting reference number V164084.